MAUDE Adverse Event Report: DEPUY SPINE INC MEDIUM X15 TAPERED DRIVER; DRIVER, PROSTHESIS

DEPUY SPINE INC MEDIUM X15 TAPERED DRIVER; DRIVER, PROSTHESIS
Model Number 286830700
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/03/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2020, during an anterior cervical fusion surgery all the skyline screw drivers in the skyline sets are stripped.The drivers were fully stripped to where the surgeon could not fully drive the skyline screws.There was a surgical delay of five (5) minutes.There were no patient consequences.Procedure was successfully completed by opening another set.Concomitant device reported: screw (part number unknown, lot unknown, quantity unknown).This report involves one (1) medium x15 tapered driver.This is report 3 of 3 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
MEDIUM X15 TAPERED DRIVER
Common Device Name
DRIVER, PROSTHESIS
Manufacturer (Section D)
DEPUY SPINE INC
325 paramount drive
raynham MA 02767
MDR Report Key11096878
Report Number1526439-2020-02506
Device Sequence Number10974427
Product Code HWR
UDI-Device Identifier10705034215440
UDI-Public(01)10705034215440
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number286830700
Device Catalogue Number286830700
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/03/2020
Supplement Date Received by Manufacturer01/13/2021
Initial Report FDA Received Date12/30/2020
Supplement Report FDA Received Date01/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MEDIUM X15 TAPERED DRIVER.; MEDIUM X15 TAPERED DRIVER.; UNKNOWN SCREWS.; UNKNOWN SCREWS.